MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 24602-B007T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint of leak at the back of the filter was confirmed from a photo provided by the customer.The customer¿s photo was evaluated and the reported event of leaking filter was observed to be leaking from the distal vent hole from the micron filter.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported that a leak occurred in the oncology unit during a pump infusion of a 500ml bag of normal saline containing etoposide 62.5mg, doxorubicin 12mg, and vincristine 0.35mg which was running at 46ml/hr.The bag was hung on (b)(6) at 0251 and the leak at the low sorb infusion set with filter /texium was noted on (b)(6) at 1220.Specifically, the leak was coming from the back of the filter where there is a circular part of the plastic.There was no patient harm.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8115467
Report Number9616066-2018-02348
Device Sequence Number11157823
Product Code FPA
UDI-Device Identifier10885403240980
UDI-Public10885403240980
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number24602-B007T
Device Catalogue Number24602-B007T
Device Lot Number18046755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight68